Open Access
Translator Disclaimer
March 2010 Construction of Poissonian Fock space: a simple proof
Yoichiro Takahashi
Proc. Japan Acad. Ser. A Math. Sci. 86(3): 60-63 (March 2010). DOI: 10.3792/pjaa.86.60

Abstract

We introduce an operator which enable us to give a simple construction of the isomorphism from the so-called Fock space to the L2-space with respect to a Poisson measure without combinatorial arguments in Schmidt's orthogonalization procedure.

Citation

Download Citation

Yoichiro Takahashi. "Construction of Poissonian Fock space: a simple proof." Proc. Japan Acad. Ser. A Math. Sci. 86 (3) 60 - 63, March 2010. https://doi.org/10.3792/pjaa.86.60

Information

Published: March 2010
First available in Project Euclid: 3 March 2010

zbMATH: 1196.60090
MathSciNet: MR2650681
Digital Object Identifier: 10.3792/pjaa.86.60

Subjects:
Primary: 60G55
Secondary: 60G60 , 82B05

Keywords: Fock space , Poisson measure , random point field

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.86 • No. 3 • March 2010
Back to Top